| Catalog Number |
ES8822 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, non-conforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.
Event or Problem Description
According to the available information, the device was explanted and replaced due to a tubing break at the pump.
Additional Manufacturer Narrative
Reservoir was received for evaluation.Abrasion was noted on the inlet tubing of the reservoir.A separation was noted on the inlet tubing of the reservoir at the strain relief junction.This was a site of leakage.The surfaces appear to be rough and irregular, indicating stress was exerted based on examination of the returned product, it was concluded that the rough and irregular surfaces associated with the separation indicates that sufficient stress was exerted on the inlet tube of the reservoir to separate the site while in-vivo.A separation of this type could then allow the loss of fluid, making the device inoperable.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformance's and capas revealed no trends for this lot.
Event or Problem Description